# SDR 04FDEA02286

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: ABA85642
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 AFT UPPER CHAIN GUARD BRACKET CRACKED.  REMOVED AND REPLACED CHAIN GUARD BRACKET AND CHAIN GUARD IAW MM 52-11-09 AT MAE.
